# SDR SWIA201024204

- Difficulty date: May 10, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N586SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120354
- Aircraft time: 22,574 hours, 30,154 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LEVEL EMERGENCY LIGHTS AND EXIT LIGHTS INOP AFT OF ROW 9.  (FLT 6227)REPLACED MIDDLE AND AFT EMERGENCY BATTERIES.
